RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Torebek, Berikbol

Total publications: 66 (66)
in MathSciNet: 35 (35)
in zbMATH: 31 (31)
in Web of Science: 40 (40)
in Scopus: 52 (52)
Cited articles: 35
Citations in Math-Net.Ru: 59
Citations in Web of Science: 111
Citations in Scopus: 212

Number of views:
This page:2559
Abstract pages:5285
Full texts:1908
References:1916
Torebek, Berikbol
Main Scientist Researcher
PhD (2017)
Speciality: 01.01.01; 01.01.02 (Calculus; Differential equations)
E-mail: ,
Website: http://www.analysis-pde.org/berikbol-torebek
UDC: 517.956.225, 517.572, 517.956.223, 517.586
MSC: 34K06, 45J05, 35K20, 35R11
   
Main publications:
  1. Karachik V.V., Turmetov B.Kh., Torebek B.T., “O nekotorykh integro-differentsialnykh operatorakh v klasse garmonicheskikh funktsii i ikh primenenii”, Matematicheskie trudy, 14:1 (2011), 99-125
  2. Turmetov B.Kh., Torebek B.T., “Modifitsirovannye operatory Bavrina i ikh primeneniya”, Differentsialnye uravneniya, 51:2 (2015), 240-250
  3. Tokmagambetov T., Torebek B.T., “Fractional Analogue of SturmLiouville Operator”, Documenta Mathematica, 21:2016 (2016), 1503-1514
  4. Torebek B.T., Tapdigoglu R., “Some inverse problems for the nonlocal heat equation with Caputo fractional derivative”, Mathematical Methods in the Applied Sciences, 40:18 (2017), 6468-6479
  5. Borikhanov M., Kirane M., Torebek B.T., “Maximum principle and its application for the nonlinear time-fractional diffusion equations with Cauchy-Dirichlet conditions”, Applied Mathematics Letters, 81:7 (2018), 14-20

http://www.mathnet.ru/eng/person54236
http://scholar.google.com/citations?user=f3tgU-oAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:torebek.berikbol-t
https://mathscinet.ams.org/mathscinet/MRAuthorID/951730
http://elibrary.ru/author_items.asp?spin=4981-0013
http://orcid.org/0000-0002-2354-2377
http://www.researcherid.com/rid/G-5750-2013
http://www.scopus.com/authid/detail.url?authorId=55229305800
https://www.researchgate.net/profile/Berikbol_Torebek
https://arxiv.org/a/turebekb85

Full list of scientific publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. B. Ahmad, A. Alsaedi, M. Kirane, B. T. Torebek, “Blowing-up solutions of the time-fractional dispersive equations”, Advances in Nonlinear Analysis, 10 (2021), 1-24 (to appear) , arXiv: arXiv:1901.09246
2. A. Kassymov, M. Ruzhansky, N. Tokmagambetov, B. T. Torebek, “Sobolev, Hardy, Gagliardo-Nirenberg and Caffarelli-Kohn-Nirenberg type inequalities for the fractional derivatives”, Banach Journal of Mathematical Analysis, 15:1 (2021), 1–22 , arXiv: arXiv:2007.00516  crossref  scopus
3. A. Kassymov, B. T. Torebek, “Lyapunov-type inequalities for a nonlinear fractional boundary value problem”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 115 (2021), 1–10  crossref  scopus

   2020
4. A. Alsaedi, M. Kirane, B. T. Torebek, “Blow-up of smooth solutions of the time-fractional Burgers equation”, Quaestiones Mathematicae, 43:2 (2020), 185–192  crossref  isi  scopus (cited: 1)
5. M. Ruzhansky, N. Tokmagambetov, B. T. Torebek, “Bitsadze-Samarskii type problem for the integro-differential diffusion-wave equation on the Heisenberg group”, Integral Transforms And Special Functions, 31:1 (2020) , 1-9 pp.  crossref  mathscinet  isi  scopus (cited: 2)
6. M. Ruzhansky, N. Tokmagambetov, B. T. Torebek, “On a non-local problem for a multi-term fractional diffusion-wave equation”, Fractional Calculus and Applied Analysis, 23:2 (2020), 324–355 , arXiv: arXiv:1812.01336  crossref  isi  scopus (cited: 2)
7. A. Alsaedi, M. Kirane, B. T. Torebek, “Global existence and blow-up for space and time nonlocal reaction-diffusion equation”, Quaestiones Mathematicae, 2020, 1–6 (to appear) , arXiv: arXiv:1901.06632  crossref  isi  scopus
8. A. Kassymov, M. Kirane, B. T. Torebek, “Lyapunov, Hartman-Wintner and de La Vallée Poussin-type inequalities for fractional elliptic boundary value problems”, Complex Variables and Elliptic Equations, 2020, 1–12 (to appear)  crossref  isi  scopus
9. M. Kirane, B. T. Torebek, “Maximum principle for space and time-space fractional partial differential equations”, ArXiv, 2020, 1–24 (Published online) , arXiv: arXiv:2002.09314
10. A. Kassymov, N. Tokmagambetov, B. T. Torebek, “Multi-term time-fractional diffusion equation and system: mild solutions and critical exponents”, Preprint, 2020, 1-17 (to appear)
11. A. Kashkynbayev, D. Suragan, B. T. Torebek, “Fisher-KPP Equation on the Heisenberg group”, Preprint, 2020, 1-9 (to appear)
12. R. Tapdigoglu, B. T. Torebek, “Global existence and blow-up of solutions of the time-fractional space-involution reaction-diffusion equation”, Turkish Journal of Mathematics, 44:3 (2020), 960–969  crossref  isi  scopus (cited: 1)
13. A. Kassymov, N. Tokmagambetov, B. T. Torebek, “Nonexistence results for the hyperbolic-type equations on graded Lie groups”, Bulletin of the Malaysian Mathematical Sciences Society, 43:6 (2020), 4223–4243  crossref  isi  scopus
14. M. Ruzhansky, B. T. Torebek, “Van der Corput lemmas for Mittag-Leffler functions”, ArXiv, 2020, 1-32 (Published online) , arXiv: arXiv:2002.07492
15. M. Borikhanov, B. T. Torebek, “Local existence and global nonexistence results for the integro-differential diffusion system with nonlocal nonlinearity”, Mathematical Methods in the Applied Sciences, 2020, 1–18 (to appear)  crossref  isi  scopus
16. M. Ruzhansky, D. Serikbaev, N. Tokmagambetov, B. T. Torebek, “Direct and Inverse problems for time-fractional pseudo-parabolic equations”, ArXiv, 2020, 1–18 (to appear) , arXiv: arXiv:2005.08297
17. A. Kassymov, N. Tokmagambetov, B. T. Torebek, “Fujita type critical exponents for time-fractional diffusion equations and systems”, Preprint, 2020, 1–10 (to appear)
18. M. Ruzhansky, B. T. Torebek, “Van der Corput lemmas for Mittag-Leffler functions. II. α-directions”, ArXiv, 2020, 1–19 (to appear) , arXiv: arXiv:2005.04546
19. M. Borikhanov, M. Kirane, B. T. Torebek, “Globally unsolvability of integro-differential diffusion equations with exponential nonlinearity”, Preprint, 2020, 1–20 (to appear)
20. M. Ruzhansky, N. Tokmagambetov, B. T. Torebek, “A projection model of COVID-19 pandemic for Belgium”, medRxiv, 2020, 1–10 (to appear)
21. R. Tapdigoglu, B. T. Torebek, “Commutant and uniqueness of solutions of Duhamel equations”, Bulletin of the Malaysian Mathematical Sciences Society, 2020, 1–6 (to appear)  crossref  isi  scopus
22. A. Kassymov, M. Ruzhansky, B. T. Torebek, “Rayleigh-Faber-Krahn, Lyapunov and Hartmann-Wintner inequalities for fractional elliptic problems”, ArXiv, 2020, 1–13 (to appear) , arXiv: arXiv:2006.16672

   2019
23. T. Sh. Kalmenov, B. T. Torebek, “A method for solving ill-posed nonlocal problem for the elliptic equation with data on the whole boundary”, Journal of Pseudo-Differential Operators and Applications, 10:1 (2019), 177–185  crossref  mathscinet  zmath  isi  scopus
24. N. Al-Salti, M. Kirane, B. T. Torebek, “On a class of inverse problems for a heat equation with involution perturbation”, Hacettepe Journal of Mathematics and Statistics, 48:3 (2019), 669–681  crossref  mathscinet  isi  scopus (cited: 4)
25. T. Sh. Kalmenov, M. A. Sadybekov, B. T. Torebek, “A criterion of solvability of the elliptic Cauchy problem in a multi-dimensional cylindrical domain”, Complex Variables and Elliptic Equations, 64:3 (2019), 398–408  crossref  mathscinet  zmath  isi  scopus (cited: 1)
26. M. Borikhanov, B. T. Torebek, “Duhamel principle for the time-fractional diffusion equation in unbounded domain”, Eurasian Mathematical Journal, 2019, 1-5 (to appear)
27. N. Tokmagambetov, B. T. Torebek, “Fractional Sturm-Liouville Equations: self-adjoint extensions”, Complex Analysis and Operator Theory, 13:5 (2019), 2259-2267  crossref  mathscinet  zmath  isi  scopus (cited: 4)
28. B. Ahmad, A. Alsaedi, M. Kirane, B. T. Torebek, “Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type inequalities for convex functions via new fractional integrals”, Journal of Computational and Applied Mathematics, 353 (2019), 120-129  crossref  mathscinet  zmath  isi  scopus (cited: 14)
29. M. Kirane, B. T. Torebek, “Extremum principle for the Hadamard derivatives and its application to nonlinear fractional partial differential equations”, Fractional Calculus and Applied Analysis, 22:2 (2019), 358–378  crossref  mathscinet  zmath  isi  scopus (cited: 8)
30. B. T. Torebek, “Global Unsolvability of the Burgers Equation with Fractional Time Derivative”, Differential Equations, 55:6 (2019), 867–870  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
31. M. Kirane, B. T. Torebek, “On a nonlinear problem of the breaking water waves”, Bulletin of the South Ural State University, Series Mathematical Modelling, Programming & Computer Software, 12:2 (2019), 37-46  mathnet  crossref  zmath  isi  elib  elib  scopus
32. S. S. Darogomir, B. T. Torebek, “Some Hermite-Hadamard type inequalities in the class of hyperbolic p-convex functions”, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113:4 (2019), 3413–3423 , arXiv: arXiv:1901.06634  crossref  isi  scopus (cited: 3)
33. M. Ruzhansky, N. Tokmagambetov, B. T. Torebek, “Inverse source problems for positive operators. I: Hypoelliptic diffusion and subdiffusion equations”, Journal of Inverse and Ill-Posed Problems, 27:6 (2019), 891–911 , arXiv: arXiv:1812.11483  crossref  mathscinet  zmath  isi  scopus (cited: 3)
34. M. Borikhanov, B. T. Torebek, “Local and blowing-up solutions for an integro-differential diffusion equation and system”, ArXiv, 2019, 1-27 (to appear) , arXiv: arXiv:1910.06989

   2018
35. M. Borikhanov, M. Kirane, B. T. Torebek, “Maximum principle and its application for the nonlinear time-fractional diffusion equations with Cauchy-Dirichlet conditions”, Applied Mathematics Letters, 81 (2018), 14-20  crossref  mathscinet  zmath  isi  scopus (cited: 6)
36. N. Tokmagambetov, B. T. Torebek, “Well-posed problems for the fractional Laplace equation with integral boundary conditions”, Electronic Journal of Differential Equations, 2018 (2018), 1-10  mathscinet  isi  scopus (cited: 3)
37. R. Tapdigoglu, B. T. Torebek, “On a nonlinear boundary-layer problem for the fractional Blasius type equation”, International Journal of Nonlinear Sciences and Numerical Simulation, 19:5 (2018), 493-498  crossref  mathscinet  zmath  isi  scopus
38. N. Tokmagambetov, B.T. Torebek, “Symmetric differential operators of fractional order and their extensions”, Transactions of the Moscow Mathematical Society, 2018, 177-185  mathnet  crossref  mathscinet  zmath  elib  elib  scopus  scopus
39. N. Tokmagambetov, B. T. Torebek, “Greens formula for integro-differential operators”, Journal of Mathematical Analysis and Applications, 468:1 (2018), 473–479  crossref  mathscinet  zmath  isi  scopus (cited: 3)
40. N. Tokmagambetov, B. T. Torebek, “Anomalous Diffusion Phenomena with Conservation Law for the Fractional Kinetic Process”, Mathematical Methods in the Applied Sciences, 41:17 (2018), 8161-8170  crossref  mathscinet  zmath  isi  scopus
41. M. Kirane, B. T. Torebek, “A Lyapunov-type inequality for a fractional boundary value problem with Caputo-Fabrizio derivative”, Journal of Mathematical Inequalities, 12:4 (2018), 1005–1012  crossref  mathscinet  zmath  isi  scopus (cited: 4)

   2017
42. M. A. Sadybekov, B. T. Torebek, B. Kh. Turmetov, “Representation of the Greens function of the exterior Neumann problem for the Laplace operator”, Siberian Mathematical Journal, 58:1 (2017), 153-158  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 23)  elib  elib  elib  elib  scopus (cited: 22)  scopus (cited: 22)
43. M. Kirane, B. Kh. Turmetov, B. T. Torebek, “A nonlocal fractional Helmholtz equation”, Fractional Differential Calculus, 7:2 (2017), 225–234  crossref  mathscinet  zmath
44. V. V. Karachik, B. T. Torebek, “On the DirichletRiquier Problem for Biharmonic Equations”, Mathematical Notes, 102:1 (2017), 32-43  mathnet  crossref  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 6)  scopus (cited: 6)  scopus (cited: 6)
45. T. Sh. Kal'menov, B. T. Torebek, “On an ill-posed problem for the Laplace operator with nonlocal boundary condition”, Eurasian Math. J., 8:1 (2017), 50–57  mathnet (cited: 3)  mathscinet  isi  scopus (cited: 2)
46. B. T. Torebek, R. Tapdigoglu, “Some inverse problems for the nonlocal heat equation with Caputo fractional derivative”, Mathematical Methods in the Applied Sciences, 40:18 (2017), 64686479  crossref  mathscinet  zmath  isi  scopus (cited: 6)
47. M. Kirane, B. Samet and B.T. Torebek, “Determination of an unknown source term and the temperature distribution for the sub-diffusion equation at the initial and final data”, Electronic Journal of Differential Equations, 2017:257 (2017), 1–13  mathscinet  zmath  isi  scopus (cited: 5)

   2016
48. M.A. Sadybekov, B.T. Torebek, B.Kh. Turmetov, “Representation of Greens function of the Neumann problem for a multi-dimensional ball”, Complex Variables and Elliptic Equations: An International Journal, 61:1 (2016), 104-123 , DOI:10.1080/17476933.2015.1064402  crossref  mathscinet  zmath  isi (cited: 28)
49. M. Kirane, B.T. Torebek, “On a nonlocal problem for the Laplace equation in the unit ball with fractional boundary conditions”, Mathematical Methods in the Applied Sciences, 39:5 (2016), 1121-1128 , 8 pp.  crossref  mathscinet  zmath  isi (cited: 5)  scopus
50. Berikbol T. Torebek, Batirkhan Kh. Turmetov, “Questions on solvability of exterior boundary value problems with fractional boundary conditions”, Electronic Journal of Qualitative Theory of Differential Equations, 2016:25 (2016), 1-14  crossref  mathscinet  isi  scopus (cited: 1)
51. M. A. Sadybekov, B. T. Torebek, B. Kh. Turmetov, “Construction of Greens function of the Neumann problem in a ball”, Eurasian Math. J., 7:2 (2016), 100–105  mathnet (cited: 1)  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
52. B.T. Torebek, “A method for solving ill-posed Robin-Cauchy problems for second-order elliptic equations in multi-dimensional cylindrical domains”, Electronic Journal of Differential Equations, 2016:252 (2016), 252 , 9 pp.  mathscinet  zmath  isi  scopus (cited: 4)
53. V. V. Karachik, B. T. Torebek, “On one mathematical model described by boundary value problem for the biharmonic equation”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:4 (2016), 10.14529/mmp160404, 40–52 , 40-52 pp.  mathnet (cited: 3)  crossref  crossref  zmath  isi (cited: 3)  elib  elib  scopus (cited: 3)
54. N. Tokmagambetov, B.T. Torebek, “Fractional Analogue of Sturm–Liouville Operator”, Documenta Mathematica, 21 (2016) , 1503-1514 pp.  mathscinet  zmath  isi  scopus (cited: 6)

   2015
55. Turmetov B.Kh., Torebek B.T., “Modified Bavrin operators and their applications”, Differential Equations, 51:2 (2015), 243-254  crossref  crossref  mathscinet  zmath  zmath  elib  elib  scopus (cited: 12)
56. Sadybekov M.A., Turmetov B.Kh., Torebek B.T., “On an explicit form of the Green function of the Robin problem for the Laplace operator in a circle”, Advances in Pure and Applied Mathematics, 6:3 (2015), 163-172  crossref  mathscinet  zmath  scopus
57. V.V. Karachik, M.A. Sadybekov, B.T. Torebek, “Uniqueness of solutions to boundary-value problems for the biharmonic equation in a ball”, Electronic Journal of Differential Equations, 2015:244 (2015), 1-9  mathscinet  zmath  isi (cited: 10)  scopus (cited: 17)
58. B. T. Torebek, “Modified Riemann–Liouville integro-differential operators in the class of harmonic functions and their applications”, Ufa Math. Journal, 7:3 (2015), 73–83  mathnet  crossref  isi  elib  elib  elib  scopus  scopus

   2014
59. Turmetov B.Kh., Torebek B.T., Ontuganova Sh., “Some Problems for Fractional Analogue of Laplace Equation”, International Journal of Pure and Applied Mathematics, 94:4 (2014), 525-532 , 8 pp.  crossref  scopus
60. Sadybekov M.A., Torebek B.T., Turmetov B.Kh., “Solvability of Nonlocal Boundary-Value Problems for the Laplace Equation in the Ball”, Electronic Journal of Differential Equations, 2014:157 (2014), 1-14 , 14 pp.  mathscinet  zmath  isi (cited: 36)  scopus (cited: 36)
61. Turmetov B.Kh., Torebek B.T., “On solvability of some boundary value problems for a fractional analogue of the Helmholtz equation”, New York Journal of Mathematics, 20:2014 (2014), 1237-1251 , 15 pp.  mathscinet  zmath  scopus

   2013
62. Torebek B.T., Turmetov B.Kh., “On solvability of a boundary value problem for the Poisson equation with the boundary operator of a fractional order”, Boundary Value Problems, 2013:93 (2013), 10.1186/1687-2770-2013-93 , 18 pp.  crossref  mathscinet  scopus (cited: 15)

   2012
63. Torebek B.T., “O reshenii spektralnym metodom odnoi nachalno-kraevoi zadachi dlya vozmuschennogo uravneniya subdiffuzii s involyutnym otkloneniem”, Doklady Adyskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 14:3 (2012), 41-46 , 6 pp.  elib
64. V. V. Karachik, B. K. Turmetov, B. T. Torebek, “On some integro-differential operators in the class of harmonic functions and their applications”, Siberian Adv. Math., 22:2 (2012), 115–134  mathnet  mathnet  crossref  mathscinet  zmath  elib (cited: 13)  elib (cited: 13)  scopus (cited: 16)

   2011
65. Torebek B.T., “Ob odnom analoge tretei kraevoi zadachi dlya uravneniya Laplasa s granichnym operatorom drobnogo poryadka v smysle Kaputo”, Doklady Adyskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 13:2 (2011), 62-68 , 7 pp.

   2010
66. Turmetov B.Kh., Torebek B.T., “O razreshimosti analoga tretei kraevoi zadachi s granichnym operatorom drobnogo poryadka”, Zhurnal Sredne Volzhskogo matematicheskogo obschestva, 12:3 (2010), 135-144  mathnet  mathnet  mathscinet  zmath  elib (cited: 1)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020